MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Visual Disturbances (2140)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol) implantation surgery, the patient experienced halos and could not drive at night.The halos was very bad around the lights that he could not drive at night.There are two files associated with this report.This is 1 of 2.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating that, the patient got headaches every day from any type of lighting.Using her computer or phone for any length of time was hurting her eyes, huge halos and star bursts around lights at night and haziness around lights during the day.The physician stated that, some of the issues was due to the patient's light eyes (blue).The physician had provided eye drops to the patient, which burn terribly when it was put in the eye.They made everything dark and even more difficult to drive at night.The physician also suggested to try ar yellow lenses which just turned the halos yellow.
 
Additional Manufacturer Narrative
Additional information was provided in b.5., b.7., d.4., d.6.A., and h.6.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24158659
Report Number9612169-2026-00177
Device Sequence Number9129605
Product Code MJP
UDI-Device Identifier00380652468558
UDI-Public(01)00380652468558(17)281218(11)241220(10)25962265
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.210
Device Lot Number25962265
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured12/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexFemale